Alert archive / Wyoming / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Aug 12, 2010, 2:34 AM MDT for Natrona County, Wyoming. It took effect at Aug 12, 2010, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2010, 2:34 AM MDT (08:34 UTC)
- In effect from
- Aug 12, 2010, 12:00 PM MDT
- Expired
- Aug 12, 2010, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4233 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
278 WWUS85 KRIW 120834 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 234 AM MDT THU AUG 12 2010 ...ANOTHER DAY OF VERY DRY AND WINDY CONDITIONS IS EXPECTED OVER NATRONA COUNTY... .VERY WARM TEMPERATURES...DRY AND WINDY WEATHER CONDITIONS ARE EXPECTED OVER THE LOWER ELEVATIONS OF NATRONA COUNTY THIS AFTERNOON. THIS COMBINED WITH CRITICALLY DRY FUELS WILL PRODUCE THE POTENTIAL FOR LARGE FIRE GROWTH. WYZ280-121800- /O.UPG.KRIW.FW.A.0002.100812T1800Z-100813T0100Z/ /O.NEW.KRIW.FW.W.0002.100812T1800Z-100813T0100Z/ NATRONA COUNTY/CASPER BLM- 234 AM MDT THU AUG 12 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 280... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * SUMMARY...INCREASING SOUTHWESTERLY WIND ALONG WITH VERY LOW RELATIVE HUMIDITY OF 10 TO 15 PERCENT...VERY WARM TEMPERATURES AND CRITICAL FUELS WILL CREATE CONDITIONS FAVORABLE FOR LARGE FIRE GROWTH THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED FROM 1 PM MDT UNTIL 7 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 280. * WIND...SOUTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 30 MPH. * HUMIDITY...MINIMUM VALUES WILL RANGE FROM 10 TO 15 PERCENT. * IMPACTS...THE ABOVE CONDITIONS WILL COMBINE TO CREATE CONDITIONS FAVORABLE FOR LARGE FIRE GROWTH AND EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
874 WWUS85 KRIW 121727 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1127 AM MDT THU AUG 12 2010 ...ANOTHER DAY OF VERY DRY AND WINDY CONDITIONS FOR NATRONA COUNTY... .VERY WARM TEMPERATURES...DRY AND WINDY WEATHER CONDITIONS WILL BE OCCURRING OVER THE LOWER ELEVATIONS OF NATRONA COUNTY THIS AFTERNOON. THIS COMBINED WITH CRITICALLY DRY FUELS WILL PRODUCE THE POTENTIAL FOR LARGE FIRE GROWTH. AT 1100 AM...RELATIVE HUMIDITY HAS DECREASED TO 20 PERCENT AND WILL CONTINUE TO FALL AS DAYTIME HEATING AND LOW LEVEL MIXING CONTINUES INTO THE AFTERNOON. WIND OF 20 TO 25 MPH WITH GUSTS OVER 30 MPH ARE OCCURRING AT THIS TIME. WYZ280-130100- /O.CON.KRIW.FW.W.0002.100812T1800Z-100813T0100Z/ NATRONA COUNTY/CASPER BLM- 1127 AM MDT THU AUG 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 280... * SUMMARY...INCREASING SOUTHWESTERLY WIND ALONG WITH VERY LOW RELATIVE HUMIDITY OF 10 TO 15 PERCENT...VERY WARM TEMPERATURES AND CRITICAL FUELS WILL CREATE CONDITIONS FAVORABLE FOR LARGE FIRE GROWTH THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED FROM 1 PM MDT UNTIL 7 PM MDT TODAY. * AFFECTED AREA...FIRE WEATHER ZONE 280. * WIND...SOUTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 30 MPH. * HUMIDITY...MINIMUM VALUES WILL RANGE FROM 10 TO 15 PERCENT. * IMPACTS...THE ABOVE CONDITIONS WILL COMBINE TO CREATE CONDITIONS FAVORABLE FOR LARGE FIRE GROWTH AND EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
108 WWUS85 KRIW 130053 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 653 PM MDT THU AUG 12 2010 WYZ280-130200- /O.EXP.KRIW.FW.W.0002.000000T0000Z-100813T0100Z/ NATRONA COUNTY/CASPER BLM- 653 PM MDT THU AUG 12 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 280... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. COOLER TEMPERATURES AND A MORE MOIST AIRMASS WILL BE MOVING INTO NATRONA COUNTY THIS EVENING. THIS WILL END THE RED FLAG CONDITIONS AND THUS THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT. $$ AR HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 11, 8:48 PM MDT, 5 hours 46 minutes earlier.
Area forecast discussion, Aug 11, 8:48 PM MDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 848 PM MDT WED AUG 11 2010 .UPDATE... A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AFTERNOON ACROSS THE LOWER ELEVATIONS OF NATRONA COUNTY. RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL POTENTIALLY COMBINE WITH SOUTHWESTERLY WIND OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH AND CRITICALLY DRY FUELS TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. && .PREV DISCUSSION... /ISSUED 711 PM MDT WED AUG 11 2010/ UPDATE...HAVE LET THE RED FLAG WARNING EXPIRE AT 7 PM. ISOLATED STORMS OCCURRING IN CENTRAL AND NORTHWEST WITH WIND GUSTS OF 40 TO 50 MPH. FORECAST UPDATED TO REFLECT THE ACTIVITY. SHORT TERM...TONIGHT THROUGH SATURDAY PATTERN CONTINUES TO EVOLVE FROM SOUTHWEST FLOW ALOFT EARLY IN THE PERIOD TO A BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES BY THIS UPCOMING WEEKEND. MID AND UPPER LEVEL TROUGH APPROACHES WESTERN WYOMING LATE TONIGHT AND THURSDAY. FORCING ALONG AND AHEAD OF THIS TROUGH IS INDICATED BY MODELS WITH GENEROUS Q-VECTOR FORCING OVER WYOMING. MID LEVEL MOISTURE WILL ALSO BE ON THE INCREASE THURSDAY. PRIOR TO THIS...ONLY ISOLD THUNDERSTORMS THIS EVENING...THEN MOSTLY CLEAR OVERNIGHT WITH LOWS IN THE 40S AND 50S. AFTER A DRY AND SOMEWHAT STABLE MORNING...EXPECT SCATTERED CONVECTION BY THURSDAY AFTERNOON WITH POTENTIAL FOR STRONG THUNDERSTORMS ACROSS EASTERN PARTS OF CWA LATE AFTERNOON INTO THE EVENING HOURS. ASSOCIATED SFC COLD FRONT TO MOVE ACROSS CWA DURING THIS TIME...ALSO AIDING IN LIFT. WILL MENTION GUSTY WINDS AND HEAVY RAIN WITH ANY STORMS. THE COLD FRONT MOVES OUT RATHER RAPIDLY...SWEEPING ANY LOW AND MID LEVEL MOISTURE AWAY FROM FORECAST AREA LATER THURSDAY. RESULT WILL BE CLEARING SKY AND AREAS OF GUSTY NWLY WIND THURSDAY NIGHT. AFOREMENTIONED SYNOPTIC PATTERN CHANGE WILL BRING IN MUCH COOLER AIR FROM THE NORTH. HOWEVER...SFC HIGH PRESSURE BUILDS IN FRIDAY AND FRI NIGHT. ALTHOUGH MODELS INCREASE RH VALUES OVER THE FAR NRN CWA...EXPECT DRY AND COOL WX THROUGH EARLY SATURDAY. SATURDAY AFTERNOON AND EVENING THEN LOOKS TO PRESENT A NEW CHALLENGE...SPCLY NORTH AND CENTRAL WY. HINTS OF RRQ OF WEAK NRN STREAM JET AND ASSOCIATED VORT MAX TO SET OFF SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. WILL WATCH FUTURE MODEL RUNS FOR SATURDAY... PARTICULARLY ALONG FAVORED UPSLOPE AREAS OF NRN MOUNTAINS. DEFINITELY SPELLS COOLER WITH BELOW NORMAL TEMPS FOR MID AUGUST. LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY NORTHWEST FLOW WITH EMBEDDED DISTURBANCES TO DOMINATE THE MEDIUM RANGE PERIOD. THE WEEKEND SHOULD START OUT QUITE COOL WITH UPSLOPE FLOW WELL ENTRENCHED EAST OF THE DIVIDE. SOME AREAS MAY EVEN START OUT THE DAY WITH A LOW CLOUD UPSLOPE EAST OF THE DIVIDE SAT MORNING. IT ALSO LOOKS LIKE A SERIES OF SE MOVING DISTURBANCES WILL KEEP AT LEAST SCT MTN SHOWERS AND THUNDERSTORMS GOING AND ISOLD TO POTENTIALLY SCT ACROSS THE LOWER ELEVATIONS. UPSLOPE LGT RAIN IS ALSO A POSSIBILITY SAT MRNG. HAVE CONTINUED THE TREND OF LOWERING HIGH TEMPS ON SATURDAY AND THESE WILL LIKELY HAVE TO BE LOWERED EVEN FURTHER IF TRENDS CONTINUE AS HIGHS MAY STRUGGLE INTO THE 60S WITH THE UPSLOPE CLOUD COVER...COOL MID LEVEL TEMPS AND POTENTIAL SHOWERS. THE COOL NW FLOW CONTINUES SUNDAY WITH A POSSIBLE LATE DAY WARMUP BUT STILL WELL BELOW NORMAL WITH HIGHS EAST OF THE DIVIDE GENERALLY IN THE 70S TO AROUND 80 IN THE WARMEST LOCALES. THE THREAT FOR AT LEAST ISOLATED SHOWERS AND TSTMS WILL CONTINUE IN ALL BUT THE SW. TRICKY NW FLOW WILL CONTINUE THROUGH MIDWEEK WITH BEST SHOT OF DAILY STORMS BEING ACROSS THE N AND E. THE SW SHOULD BE THE DRIEST. THE ECMWF DOES HAVE ANOTHER WEAK UPPER LOW MOVING E ACROSS ID AND INTO WYO ON MONDAY BEFORE BEING ABSORBED INTO THE PREDOMINANT NW FLOW WHICH WOULD LEAD TO AN EVEN BETTER CHANCE OF SHOWERS ON MONDAY. WILL GENERALLY KEEP ISOLATED DIURNAL CONVECTION EACH DAY IN ALL BUT THE SW BUT WILL LIKELY NEED TO HIT A FEW AREAS WITH HIGHER POPS AS THE DAY TO DAY DETAILS BECOME MORE CLEAR IN THE NEXT COUPLE DAYS. AVIATION... VFR CONDITIONS WILL PREVAIL TONIGHT AND EARLY THURSDAY AS A DRY AIRMASS AFFECTS THE FORECAST AREA. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED THIS EVENING WITH AREAS EXPERIENCING 15 TO 20 KT SFC WIND GUSTING TO 25 TO 30 KT AT TIMES. ALL AIRPORTS WILL BE AFFECTED WITH KRKS...KLND...KRIW...AND KCPR SEEING THE STRONGEST WIND. A PACIFIC TROUGH WILL PUSH A COLD FRONT INTO WYOMING THURSDAY WITH KJAC AND KCOD AFFECTED BY 15Z...KBPI AND KPNA BY 19Z AND KLND AND KRIW BY 23Z. SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED INVOF THE FRONT WITH LOCALIZED MVFR AND MOUNTAIN OBSCURATIONS. FIRE WEATHER... STRONG SOUTHWESTERLY FLOW WILL DIMINISH TONIGHT AND EARLY THURSDAY... AS A MID LEVEL LOW/TROUGH APPROACHES WYOMING. HOWEVER...CRITICAL FUEL AREAS WILL NEED TO BE CONTINUALLY MONITORED ON THURSDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE DISTRICT THURSDAY AFTERNOON AND EARLY EVENING...SO SUDDEN SHIFTS IN WIND DIRECTION CAN BE EXPECTED SPCLY EAST OF THE CONTINENTAL DIVIDE. IN ADDITION...SCT THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH STRONG AND ERRATIC WINDS LATER ON THURSDAY. A COOLER AIRMASS WILL THEN SETTLE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY...STABILIZING THE AIRMASS BUT ALSO RESULTING IN A LAYER OF HIGHER RELATIVE HUMIDITIES NEAR THE SURFACE. AGAIN...DEVELOPING WX SHOULD BE MONITORED FOR THE POTENTIAL OF FIRE WEATHER HAZARDS ON THURSDAY AFTN AND EVE. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING WYZ020. && UPDATE...AR/BRANHAM SHORT TERM...KPL LONG TERM...SKRBAC AVIATION...BERC FIRE WEATHER...KPL
Hazardous weather outlook, Aug 11, 8:40 PM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 840 PM MDT WED AUG 11 2010 WYZ001>020-022>030-121200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 840 PM MDT WED AUG 11 2010 ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON FOR THE LOWER ELEVATIONS OF NATRONA COUNTY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE REGION THROUGH MIDNIGHT. GUSTY OUTFLOW WINDS TO 50 MPH AND LIGHTNING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY CONDITIONS WITH HUMIDITY OF 10 TO 15 PERCENT AND WIND OF 20 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH WILL BE POSSIBLE ACROSS THE LOWER ELEVATIONS OF NATRONA COUNTY THURSDAY AFTERNOON. THESE ELEMENTS WILL COMBINE WITH CRITICALLY DRY FUELS TO CREATE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS. A STORM SYSTEM WILL MOVE THROUGH THE STATE ON THURSDAY. THIS SYSTEM WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY. HEAVY RAINFALL...GUSTY WINDS TO 50 MPH...LIGHTNING AND SMALL HAIL WILL BE POSSIBLE. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND POSSIBLY CENTRAL SECTIONS ON FRIDAY ALONG WITH MUCH COOLER CONDITIONS FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WIND GUSTS OVER 40 MPH AND RAINFALL. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 11, 9:59 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 959 PM MDT WED AUG 11 2010 WYZ020-120500- NATRONA COUNTY LOWER ELEVATIONS- 959 PM MDT WED AUG 11 2010 A FEW SHOWERS AND THUNDERSTORMS WILL ACROSS NATRONA COUNTY THROUGH 1100 PM. OUTFLOW WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL BE POSSIBLE THROUGH 1100 PM FROM THE SHOWERS OR STORMS. CLOUD TO GROUND LIGHTNING AND BRIEF RAINFALL WILL BE ADDITIONAL THREATS. IMPACTED AREAS WILL INCLUDE CASPER...MILLS...EVANSVILLE AND HIGHWAY 20 26 FROM CASPER WEST TO NEAR POWDER RIVER. INTERSTATE 25 MAY ALSO BE IMPACTED FROM CASPER TO EXIT 215. SEEK SAFE SHELTER INDOORS WHEN STORMS MOVE INTO YOUR LOCATION. AR
Special weather statement, Aug 11, 10:40 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1040 PM MDT WED AUG 11 2010
WYZ030-120515-
EAST SWEETWATER COUNTY WY-
1040 PM MDT WED AUG 11 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SWEETWATER COUNTY
UNTIL 1115 PM MDT...
AT 1039 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 24 MILES WEST OF BAGGS...OR 38 MILES SOUTH OF
WAMSUTTER...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL SOUTHEASTERN SWEETWATER COUNTY THROUGH 1115 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4121 10800 4126 10792 4125 10791 4113 10791
4113 10792 4113 10793
TIME...MOT...LOC 0440Z 241DEG 40KT 4113 10809
SKRBACThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:37 PM MDT | Fire Weather Watch | RIW | Natrona | 6 hr |
| Aug 11, 10:40 PM MDT | Special Weather Statement | RIW | 35 min | |
| Aug 12, 1:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Aug 12, 2:13 PM MDT | Special Weather Statement | RIW | 47 min | |
| Aug 12, 2:20 PM MDT | Special Weather Statement | RIW | 40 min | |
| Aug 12, 3:05 PM MDT | Special Weather Statement | RIW | 40 min | |
| Aug 12, 3:08 PM MDT | Special Weather Statement | RIW | Big Horn | 37 min |
| Aug 12, 3:17 PM MDT | Areal Flood Advisory | RIW | Park | 103 min |
| Aug 12, 3:19 PM MDT | Tornado Warning | RIW | Big Horn | 26 min |
| Aug 12, 3:30 PM MDT | Special Weather Statement | RIW | Big Horn | 45 min |
| Aug 12, 3:46 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 44 min |
| Aug 12, 4:29 PM MDT | Special Weather Statement | RIW | Big Horn | 46 min |
| Aug 12, 4:37 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
Nearby
Red Flag Warnings in Wyoming, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.